Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 39, NWS Burlington, VT

June 8, 20127 counties in Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 7:48 PM EDT for 7 counties in Vermont. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2012, 7:48 PM EDT (23:48 UTC)
Expired
Jun 8, 2012, 8:35 PM EDT
In force
47 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Addison County, VT, Caledonia County, VT, Chittenden County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 81 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:50 PM EDTHAIL 0.251 Ese Waitsfield, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WUUS51 KBTV 082348
SVRBTV
VTC001-005-007-017-021-023-027-090045-
/O.NEW.KBTV.SV.W.0039.120608T2348Z-120609T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
748 PM EDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
  SOUTHERN CALEDONIA COUNTY IN NORTHEAST VERMONT...
  ORANGE COUNTY IN CENTRAL VERMONT...
  WASHINGTON COUNTY IN CENTRAL VERMONT...
  SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
  ADDISON COUNTY IN CENTRAL VERMONT...
  NORTH CENTRAL RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 845 PM EDT.

* AT 746 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM EAST CALAIS TO NEW HAVEN MILLS...AND WERE MOVING EAST
  AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  NORTHFIELD FALLS...ROXBURY...RANDOLPH CENTER...WILLIAMSTOWN...
  WASHINGTON...TUNBRIDGE...VERSHIRE...STRAFFORD...BRADFORD...WEST
  FAIRLEE...NEWBURY...

THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4433 7187 4434 7190 4433 7198 4428 7206
      4407 7203 4400 7210 4396 7209 4392 7211
      4381 7225 4383 7336 4408 7338 4438 7268
      4442 7245 4435 7214 4435 7185
TIME...MOT...LOC 2348Z 265DEG 41KT 4437 7236 4404 7304

$$
LOCONTO
2 follow-up statements
894 
WWUS51 KBTV 090024
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
824 PM EDT FRI JUN 8 2012

VTC001-007-021-027-090034-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-120609T0045Z/
WINDSOR VT-CHITTENDEN VT-ADDISON VT-RUTLAND VT-
824 PM EDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUTLAND...
ADDISON...SOUTHEASTERN CHITTENDEN AND NORTHERN WINDSOR COUNTIES IS
CANCELLED...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4393 7256 4410 7252 4422 7235 4407 7203
      4400 7210 4396 7209 4392 7211 4381 7225
TIME...MOT...LOC 0024Z 265DEG 41KT 4440 7179 4398 7231

$$

VTC005-017-023-090045-
/O.CON.KBTV.SV.W.0039.000000T0000Z-120609T0045Z/
CALEDONIA VT-ORANGE VT-WASHINGTON VT-
824 PM EDT FRI JUN 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN WASHINGTON...ORANGE AND SOUTHWESTERN CALEDONIA
COUNTIES...

AT 821 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM CONCORD CORNER TO VERSHIRE...AND WERE MOVING EAST AT 45
MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  THETFORD CENTER...WEST FAIRLEE CENTER...BRADFORD...EXIT 16 I91...

THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4393 7256 4410 7252 4422 7235 4407 7203
      4400 7210 4396 7209 4392 7211 4381 7225
TIME...MOT...LOC 0024Z 265DEG 41KT 4440 7179 4398 7231

$$
LOCONTO
347 
WWUS51 KBTV 090035
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
835 PM EDT FRI JUN 8 2012

VTC005-017-023-090045-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-120609T0045Z/
CALEDONIA VT-ORANGE VT-WASHINGTON VT-
835 PM EDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
ORANGE AND SOUTHWESTERN CALEDONIA COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS DISSIPATED AND MOVED EAST OUT OF THE 
WARNING AREA. THEREFORE THE NATIONAL WEATHER SERVICE HAS CANCELLED 
THE SEVERE THUNDERSTORM WARNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4393 7256 4410 7252 4422 7235 4407 7203
      4400 7210 4396 7209 4392 7211 4381 7225
TIME...MOT...LOC 0035Z 265DEG 41KT 4441 7161 4399 7214

$$
JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 8, 5:20 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
520 PM EDT FRI JUN 8 2012

.SYNOPSIS...
SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN
UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE
OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS
EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND
WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE
MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND
INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN
NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT
MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME.

PREVIOUS DISCUSSION...
FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING
HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN
MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA
TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF
SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST
PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE
CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL
LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE
FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS
GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO
BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL
EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS.
OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH
CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER
OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES
SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S
FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS
CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS
SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY
JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL
CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF
DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED.
HIGHS SEASONAL 70 TO 75.

THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES
INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH
HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER
COMFORTABLE HUMIDITY LEVELS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL
CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN
PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY
FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL
TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE
80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL
SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER
TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP
DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF
RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY
WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM
GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME
WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK
TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO
WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF
VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES
THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR
VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY
1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH
APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS
BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY.

OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND
SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A
WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY
LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR
SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY
PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/RJS
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
352 AM EDT FRI JUN 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
352 AM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN
NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON.
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE
STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE
LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE
OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE
BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE
NORTH COUNTRY.

In the hours before

Local storm report, Jun 8, 7:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
713 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     MOIRA                   44.82N  74.56W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN IN MOIRA

&&

EVENT NUMBER BTV1200170

MAB
Local storm report, Jun 8, 7:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
716 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             PERU                    44.58N  73.53W
06/08/2012  M0.50 INCH       CLINTON            NY   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200172

MAB
Local storm report, Jun 8, 7:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
720 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 SE BARRE              44.18N  72.48W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200173

MAB
Local storm report, Jun 8, 7:21 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   NWS EMPLOYEE

&&

EVENT NUMBER BTV1200174

LOCONTO
Local storm report, Jun 8, 7:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
06/08/2012  M1.00 INCH       ESSEX              NY   PUBLIC

&&

EVENT NUMBER BTV1200175

LOCONTO
Local storm report, Jun 8, 7:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
742 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 W PITTSFIELD          43.77N  72.84W
06/08/2012  M1.25 INCH       RUTLAND            VT   TRAINED SPOTTER

0340 PM     HAIL             STOCKBRIDGE             43.79N  72.75W
06/08/2012  M0.25 INCH       WINDSOR            VT   PUBLIC

            PUBLIC

0500 PM     HAIL             PLATTSBURGH             44.70N  73.45W
06/08/2012  M0.75 INCH       CLINTON            NY   EMERGENCY MNGR

            CLINTON COUNTY EMERGENCY MANAGER

0519 PM     HAIL             SOUTH HERO              44.65N  73.30W
06/08/2012  M0.25 INCH       GRAND ISLE         VT   PUBLIC

            PUBLIC

0534 PM     HAIL             COLCHESTER              44.54N  73.15W
06/08/2012  M1.00 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0552 PM     HAIL             ALTONA                  44.89N  73.66W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0556 PM     HAIL             ELLENBURG DEPOT         44.91N  73.80W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

0605 PM     HAIL             1 E NASHVILLE           44.45N  72.93W
06/08/2012  M1.00 INCH       CHITTENDEN         VT   NWS EMPLOYEE

            PUBLIC

0605 PM     HAIL             ELLENBURG               44.89N  73.84W
06/08/2012  E1.25 INCH       CLINTON            NY   PUBLIC

            HALF-DOLLAR SIZE HAIL

0605 PM     TSTM WND DMG     ELLENBURG               44.89N  73.84W
06/08/2012                   CLINTON            NY   PUBLIC

            TREE BRANCHES AND LEAVES DOWN

0614 PM     HAIL             BOLTON                  44.38N  72.89W
06/08/2012  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            ALONG I 89

0615 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            QUARTER SIZE HAIL AND TREES DOWN ACROSS ROADWAY

0615 PM     HAIL             FORT COVINGTON          44.99N  74.50W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0615 PM     HAIL             MALONE                  44.85N  74.29W
06/08/2012  M1.75 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0615 PM     HAIL             CHATEAUGAY              44.93N  74.08W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0620 PM     HAIL             CHATEAUGAY              44.93N  74.08W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            COVERING THE GROUND

0622 PM     HAIL             WATERBURY CENTER        44.38N  72.72W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0625 PM     LIGHTNING        JEFFERSONVILLE          44.64N  72.83W
06/08/2012                   LAMOILLE           VT   FIRE DEPT/RESCUE

            STRUCTURE CAUGHT FIRE IN JEFFERSONVILLE VERMONT AFTER
            LIGHTNING STRIKE

0625 PM     TSTM WND DMG     BRUSHTON                44.83N  74.51W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN

0625 PM     HAIL             ESSEX JUNCTION          44.49N  73.11W
06/08/2012  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0630 PM     HAIL             DANNEMORA               44.72N  73.72W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0630 PM     HAIL             BRUSHTON                44.83N  74.51W
06/08/2012  M0.75 INCH       FRANKLIN           NY   LAW ENFORCEMENT

            SMALL LIMBS KNOCKED OUT OF TREES

0630 PM     HAIL             BOMBAY                  44.94N  74.57W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0630 PM     HAIL             PERU                    44.58N  73.53W
06/08/2012  M0.50 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0630 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   NWS EMPLOYEE

0630 PM     HAIL             SOUTH BOMBAY            44.89N  74.55W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            HAIL PIERCED VINYL SIDING ON HOME AND DAMAGED CAR
            WINDSHIELDS IN DRIVEWAY

0634 PM     HAIL             BRUSHTON                44.83N  74.51W
06/08/2012  M1.25 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0634 PM     TSTM WND DMG     MOIRA                   44.82N  74.56W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN IN MOIRA

0634 PM     TSTM WND DMG     HOGANSBURG              44.97N  74.66W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN IN HOGANSBURG

0635 PM     HAIL             WATERBURY               44.34N  72.75W
06/08/2012  M0.50 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0635 PM     HAIL             CADYVILLE               44.70N  73.63W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0640 PM     HAIL             SARANAC                 44.65N  73.74W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0645 PM     HAIL             BERLIN                  44.21N  72.58W
06/08/2012  M1.00 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0645 PM     HAIL             PERU                    44.58N  73.53W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0650 PM     HAIL             BARRE                   44.20N  72.51W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0650 PM     HAIL             MONTPELIER              44.27N  72.57W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0655 PM     HAIL             2 SE BARRE              44.18N  72.48W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0700 PM     HAIL             SOUTH BARRE             44.18N  72.51W
06/08/2012  E0.25 INCH       WASHINGTON         VT   PUBLIC

0729 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
06/08/2012  M1.00 INCH       ESSEX              NY   PUBLIC

&&

EVENT NUMBER BTV1200138 BTV1200139 BTV1200140 BTV1200141 BTV1200142
BTV1200143 BTV1200147 BTV1200144 BTV1200148 BTV1200150 BTV1200145
BTV1200146 BTV1200149 BTV1200151 BTV1200152 BTV1200154 BTV1200164
BTV1200153 BTV1200155 BTV1200167 BTV1200163 BTV1200165 BTV1200168
BTV1200172 BTV1200174 BTV1200176 BTV1200169 BTV1200170 BTV1200171
BTV1200157 BTV1200161 BTV1200156 BTV1200158 BTV1200162 BTV1200159
BTV1200160 BTV1200173 BTV1200166 BTV1200175

MAB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:46 PM EDTSpecial Weather StatementBTVRutland59 min
Jun 8, 2:49 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland, Windsor56 min
Jun 8, 4:55 PM EDTSpecial Weather StatementBTVChittenden, Grand Isle65 min
Jun 8, 5:07 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille41 min
Jun 8, 5:19 PM EDTSevere Thunderstorm WarningBTVGrand Isle56 min
Jun 8, 6:01 PM EDTSevere Thunderstorm WarningBTVChittenden, Lamoille, Washington59 min
Jun 8, 6:33 PM EDTSevere Thunderstorm WarningBTVGrand Isle27 min
Jun 8, 6:43 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington51 min
Jun 8, 6:56 PM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Franklin, Grand Isle, Lamoille, Washington64 min
Jun 8, 7:25 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Washington65 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.